Sequential fixed-width confidence intervals for quantiles in the presence of censoring

Gijbels, Irene, Gijbels, Irène, Veraverbeke, N. . Journal of Statistical Planning and Inference 1989. 22 :213-222

Locate this article in:

Bibtex

@article{CIS-88360,
  Author = {Gijbels, Irene and Gijbels, Irène and Veraverbeke, N.},
  Title = {Sequential fixed-width confidence intervals for quantiles in the presence of censoring},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {22},
  Year = {1989},
  Pages = {213--222},
  Keywords = {Product limit estimator}
}

Similar articles